Alert archive / Kentucky / Special Weather Statements in 2021
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Aug 9, 2021, 1:27 PM CDT for Clinton County, Kentucky. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2021, 1:27 PM CDT (18:27 UTC)
- Expired
- Aug 9, 2021, 1:45 PM CDT
- In force
- 18 min
- Issued by
- NWS Louisville, KY
- Hail
- 0.00 in
- Wind
- 40
County Clinton County, KY
The radar
The Nashville radar (KOHX), 142 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 788 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
039
WWUS83 KLMK 091827
SPSLMK
Special Weather Statement
National Weather Service Louisville KY
127 PM CDT Mon Aug 9 2021
KYZ082-091845-
Clinton KY-
127 PM CDT Mon Aug 9 2021
...Strong thunderstorms will impact Clinton County through 145 PM
CDT...
At 127 PM CDT, Doppler radar was tracking strong thunderstorms along
a line from 8 miles east of Burkesville to 7 miles east of
Byrdstown. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albany, Cartwright, Snow, Cumberland City, Savage, Highway, Ida,
Marlow, Rolan, and Seventy Six.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3663 8523 3671 8526 3682 8522 3684 8513
3683 8512 3685 8506 3683 8506 3681 8503
3677 8501 3670 8502 3668 8500 3667 8501
3666 8500 3663 8500 3662 8498 3663 8510
TIME...MOT...LOC 1827Z 273DEG 31KT 3680 8522 3655 8500
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
13What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 9, 12:34 PM CDT, 53 minutes earlier.
Area forecast discussion, Aug 9, 12:34 PM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Louisville KY 134 PM EDT Mon Aug 9 2021 ...Updated Aviation Discussion... .Forecast Update... Issued at 927 AM EDT Mon Aug 9 2021 Current regional mosaic radar shows a vast area of convection across WI/IL/IN and W KY associated with an upper low over southern WI. Showers and isolated embedded thunderstorms continue to move into our western counties ahead of an upper level trough, though convection continues to weaken as it works its way eastward into a more stable environment. AMDAR profiles out of SDF show a strong 875mb inversion in place as well, helping to dissipate approaching cells. Expect to see convection continue to spread across all of our CWA within the next hour, with the exception of our far southern counties who may remain dry for much of the day. Mesoanalysis shows increasing instability throughout the day with CAPE values reaching 2000-3000 J/kg and a moisture-rich environment characterized by dew points in the low to mid 70s and PWATs around 2.00 inches, all conducive for thunderstorm development. Questions remain though regarding convective debris from this morning's activity and how much this will limit heating going into the afternoon. Latest hi-res guidance suggests the back end of the convective activity, now in IL, becoming enhanced and moving through southern Indiana, north-central KY and into eastern KY this afternoon. This is when our best chances of strong to severe storms would take place with locally damaging winds, marginally severe hail, torrential heavy rain, and lightning being the main hazards of concern. Best timing at this point appears to be from as early as 1pm EST entering southern Indiana through 8pm EST when convection should dissipate while exiting east. Current forecast has this well covered, so have only updated sky and near-term grids. Updated products will be sent momentarily. && .Short Term...(Today and tonight) Issued at 326 AM EDT Mon Aug 9 2021 =================================== Now through Sunrise =================================== IR satellite/radar/surface obs reveal partly to mostly cloudy skies across the region. Band of convection across western Kentucky and southwestern Indiana continues to move east and weaken. Rain showers have made it into our far western counties. Temperatures out east of I-75 were in the mid-upper 60s. In the areas west of I- 75, temperatures were generally in the lower 70s, though a few mid 70s were noted west of I-65. In the urban heat islands, temps were still in the upper 70s. Convection out to the west should continue to move eastward through the remainder of the overnight hours, while weakening at the same time. Best chances for measurable precipitation look to remain west of the I-65 corridor, but this will be some welcomed rain as it has been quite dry over the last few weeks. A few rumbles of thunder can't be ruled out, mainly west of a line from Salem, Indiana south to Franklin, Kentucky. ==================================== This Morning and This Afternoon ==================================== ...STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON... Forecast for this morning and this afternoon is rather complex as ongoing convection across the region may play a role in how convective development evolves later this morning and into the afternoon hours. Current thinking is that ongoing convection across the western CWA will continue to move east while weakening. Can't rule out some scattered rain showers just east of the I-65 corridor after sunrise if the convection can hold together that long. Residual left over convective cloud cover will probably result in a partly to mostly cloudy morning and may delay destabilization a bit. By the late morning and into the early afternoon hours, convective redevelopment should begin in earnest across southern Indiana. Given environmental flow, these storms should generally move east- southeastward into portions of north-central and east-central Kentucky during the afternoon. The degree of destabilization will be dictated by how much clearing develops. Model soundings suggest that 1500-2500 J/Kg of mixed layer CAPE will be available with about 30-35kts of shear across southern IN and north-central and east- central KY. The shear actually drops off quite a bit as one heads southward through southern KY. Convective development looks to be rather messy with multiple areas of convection developing. Trying to highlight a particular area of higher severe risk is very difficult at this time. However, taking into account the possibility of cloud cover from overnight convection, I think areas east of I-65 and out east along and south of the I-64 corridor may see stronger storms due to lesser cloud cover and more heating. Given the forecast model soundings, damaging wind gusts and marginally sub-severe hail look to be the main severe weather hazards. Torrential rainfall will be possible with any storm along with plenty of cloud to ground lightning. Rainfall amounts of 1-2 inches will be possible but will vary locally. Slightly higher amounts of rainfall could occur in areas that see multiple storms training over the same areas. FFG values for 1h are in the 2.3- 2.4in range with 3h FFG values of 2.7-3.4 in/3h. Overall, some localized flooding could occur in some areas. However, antecedent soils are pretty dry and good infiltration may occur negating the possibility of flooding. As for temperatures, max temps will be modulated by convective coverage. In areas that get in on convection early, highs in the upper 70s to the lower 80s will be possible. In areas that remain devoid of convection, highs in the mid-upper 80s will be possible. ==================================== Tonight ==================================== Convection will likely be ongoing over eastern portions of the forecast area early this evening with a gradual diminishing trend after sunset. In the wake of convection, a period of dry weather looks likely from mid-late evening and then into the overnight hours. However, some convective redevelopment may occur late tonight on the nose of the nocturnal jet. For now, will keep some chance PoPs in the overnight period. Lows overnight will range from the upper 60s to the lower 70s. .Long Term...(Tuesday through Sunday) Issued at 315 AM EDT Mon Aug 9 2021 Upper shortwave trough will be pushing east of the Great Lakes region Tuesday morning as shower and storm chances cover our region. Deep southwesterly flow will continue to drive PWATs near 2 inches, and having CAPE around 500-800 J/kg (though mostly elevated) will pose for some rumbles of thunder mixed in with moderate showers. Our pattern for the remaining week will be a typical summer time pattern, with warm and muggy conditions and mostly afternoon and evening convective activity. Synoptic overview features deep troughing mainly across the US/Canada border as high pressure sets up across the southeastern US. We'll be influenced by both features, as the upper level troughing triggers showers and storms Wed and Thu, and the sfc high keeps persistent SSW flow, driving up temperatures and moisture content. Afternoon highs are forecast to be in the low to mid 90s for Tue-Fri, and will exceed convective temperatures within a high CAPE/low shear uncapped environment. This will allow for isolated or scattered showers and storms to pop up within the afternoon hours and diminish later in the evenings after heating is lost. SPC has placed a Day 2 Marginal for our area, which seems reasonable given the potential for outflow boundaries regenerating convection and posing a wind threat. Other area of concern will be heat index values. Ample moisture from southwesterly flow will drive sfc dewpoints possibly in the mid to upper 70s, should make for some uncomfortable conditions. Heat index values could also surpass the triple digit mark for a few days in a row this week. Regardless of heat indices, the dog days of summer appear to be coming, so now is the time to remind ourselves on heat safety. Warm temperatures can escalate quickly and become dangerous. Never leave people or pets alone in a closed car. Be sure to drink plenty of water, especially if working outdoors. Wear loose-fitting clothing if possible, and take breaks from the outside heat and cool off in the shade or indoors if possible. By Friday and into the weekend, relief from the heat appears to come as a cold front drops into the region from the south. This frontal boundary will likely carry some chance for PoPs through the weekend. However, a sfc high pressure will likely filter in quickly behind FROPA resulting in cooler conditions and a return to drier wx. && .Aviation...(18Z TAF Issuance) Issued at 132 PM EDT Mon Aug 9 2021 IMPACTS: -Showers and storms through sunset -SW 8-10G18KT this afternoon -Mainly VFR this evening into overnight DISCUSSION: Expect continued showers and storms through the afternoon into the early evening hours. Past observations have reported IFR VIS within the strongest cells with the highest wind gust reported at around 30kts. Main line of storms is moving east of TAF sites at this time with widespread showers and embedded thunder stretching back into eastern IL. Convection should begin to wane around sunset with VFR conditions through most of the overnight hours. Tomorrow will see another chance of afternoon showers and storms with SW winds gusting to 15-20kts at times. CONFIDENCE: Medium confidence on storms through 10/00Z. Medium to high confidence on other forecast elements. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...CG Short Term...MJ Long Term....CJP Aviation...CG
Hazardous weather outlook, Aug 9, 2:42 AM CDT, 10 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 342 AM EDT Mon Aug 9 2021 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-100745- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 342 AM EDT Mon Aug 9 2021 /242 AM CDT Mon Aug 9 2021/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Showers and thunderstorms are expected across the outlook today and into tonight. Some strong to severe thunderstorms will be possible in some areas. The main hazardous weather threats will be torrential rainfall, damaging wind gusts, small hail, and cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated to scattered showers and storms will be possible mainly in the afternoon and evening hours from Tuesday through Friday. A few stronger storms are possible on Tuesday, capable of producing torrential downpours, small hail and strong winds. Some localized flooding may be seen in areas that see repeated heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and again on Tuesday afternoon. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. MJ/CJP
In the hours before
Special weather statement, Aug 9, 11:49 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Louisville KY
1249 PM EDT Mon Aug 9 2021
KYZ054-063>065-091715-
Hart KY-Marion KY-Taylor KY-Green KY-
1249 PM EDT Mon Aug 9 2021
...Strong thunderstorms will impact portions of Green, southern
Marion, southeastern Hart and northern Taylor Counties through 115 PM
EDT/1215 PM CDT/...
At 1249 PM EDT/1149 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Campbellsville to near
Munfordville. Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Campbellsville around 100 PM EDT.
Other locations in the path of these storms include Three Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3718 8569 3717 8574 3724 8602 3748 8549
3747 8547 3749 8547 3747 8506 3715 8565
TIME...MOT...LOC 1649Z 275DEG 18KT 3739 8540 3724 8593
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMLSpecial weather statement, Aug 9, 12:10 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
110 PM EDT Mon Aug 9 2021
KYZ047-055-056-067-091745-
Boyle KY-Mercer KY-Lincoln KY-Garrard KY-
110 PM EDT Mon Aug 9 2021
...A strong thunderstorm will impact portions of northwestern
Lincoln, southern Mercer, northwestern Garrard and Boyle Counties
through 145 PM EDT...
At 110 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Danville, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Danville around 125 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3752 8458 3753 8486 3755 8485 3753 8489
3754 8500 3755 8501 3755 8504 3769 8502
3779 8464
TIME...MOT...LOC 1710Z 259DEG 28KT 3763 8494
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMLSpecial weather statement, Aug 9, 12:13 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
113 PM EDT Mon Aug 9 2021
KYZ054-063>066-076-091745-
Hart KY-Metcalfe KY-Marion KY-Taylor KY-Casey KY-Green KY-
113 PM EDT Mon Aug 9 2021
...Strong thunderstorms will impact portions of southern Green,
southeastern Marion, southeastern Hart, Taylor, northwestern Casey
and northwestern Metcalfe Counties through 145 PM EDT/1245 PM CDT/...
At 113 PM EDT/1213 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles southeast of
Lebanon to 10 miles southeast of Munfordville. Movement was east at
30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
These storms will remain over portions of southeastern Hart,
northwestern Metcalfe, southeastern Marion, Taylor, northwestern
Casey and southern Green Counties, including the following
locations... Peytons Store, Node, Arista, Fry, South Campbellsville,
Romine, Exie, Savoyard, Pierce and Mannsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3710 8576 3714 8578 3717 8575 3716 8580
3748 8516 3748 8486 3745 8486 3730 8514
3731 8518 3728 8519 3727 8521 3725 8531
3723 8531 3719 8535 3711 8552 3707 8558
TIME...MOT...LOC 1713Z 262DEG 25KT 3746 8514 3714 8581
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMLSpecial weather statement, Aug 9, 12:41 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Louisville KY
141 PM EDT Mon Aug 9 2021
KYZ064>067-077-091800-
Taylor KY-Lincoln KY-Casey KY-Adair KY-Green KY-
141 PM EDT Mon Aug 9 2021
...Strong thunderstorms will impact portions of central Lincoln,
southeastern Green, southeastern Taylor, Casey and Adair Counties
through 200 PM EDT/100 PM CDT/...
At 140 PM EDT/1240 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southwest of
Stanford to 6 miles northwest of Columbia. Movement was east at 25
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
These storms will remain over portions of southeastern Taylor,
central Lincoln, Casey, Adair and southeastern Green Counties,
including the following locations... Pickett, Boneyville, Lawhorn
Hill, Absher, Gilpin, Bliss, Fry, Romine, Evans Ford and Bramlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3709 8553 3711 8553 3712 8560 3752 8485
3751 8450 3750 8448 3717 8502 3718 8504
3719 8504 3712 8509 3705 8521
TIME...MOT...LOC 1740Z 270DEG 36KT 3749 8477 3715 8541
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMLSpecial weather statement, Aug 9, 1:25 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
225 PM EDT Mon Aug 9 2021
KYZ064-065-076-077-091900-
Metcalfe KY-Taylor KY-Adair KY-Green KY-
225 PM EDT Mon Aug 9 2021
...Strong thunderstorms will impact portions of southeastern Green,
Taylor, central Metcalfe, and Adair Counties through 300 PM EDT/200
PM CDT/...
At 224 PM EDT/124 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line from near Greensburg to 9 miles west of
Columbia to near Edmonton. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Greensburg around 130 PM CDT.
Other locations in the path of these storms include Columbia and
Campbellsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
&&
LAT...LON 3695 8575 3709 8556 3733 8553 3742 8528
3742 8525 3744 8523 3746 8516 3745 8515
3745 8513 3741 8508 3740 8509 3738 8513
3736 8513 3731 8516 3727 8508 3718 8509
3694 8541 3690 8574
TIME...MOT...LOC 1824Z 255DEG 22KT 3728 8546 3711 8548 3696 8567
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
13Special weather statement, Aug 9, 1:27 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
127 PM CDT Mon Aug 9 2021
KYZ082-091845-
Clinton KY-
127 PM CDT Mon Aug 9 2021
...Strong thunderstorms will impact Clinton County through 145 PM
CDT...
At 127 PM CDT, Doppler radar was tracking strong thunderstorms along
a line from 8 miles east of Burkesville to 7 miles east of
Byrdstown. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albany, Cartwright, Snow, Cumberland City, Savage, Highway, Ida,
Marlow, Rolan, and Seventy Six.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3663 8523 3671 8526 3682 8522 3684 8513
3683 8512 3685 8506 3683 8506 3681 8503
3677 8501 3670 8502 3668 8500 3667 8501
3666 8500 3663 8500 3662 8498 3663 8510
TIME...MOT...LOC 1827Z 273DEG 31KT 3680 8522 3655 8500
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 11:11 AM CDT | Special Weather Statement | LMK | Woodford | 19 min |
| Aug 9, 11:49 AM CDT | Special Weather Statement | LMK | Green, Taylor | 26 min |
| Aug 9, 12:10 PM CDT | Special Weather Statement | LMK | Boyle | 35 min |
| Aug 9, 12:13 PM CDT | Special Weather Statement | LMK | Green, Taylor | 32 min |
| Aug 9, 12:41 PM CDT | Special Weather Statement | LMK | Adair, Casey, Lincoln | 19 min |
| Aug 9, 1:25 PM CDT | Special Weather Statement | LMK | Adair, Metcalfe, Taylor | 35 min |
| Aug 9, 1:56 PM CDT | Special Weather Statement | LMK | Edmonson | 34 min |
| Aug 9, 2:52 PM CDT | Special Weather Statement | LMK | Green | 23 min |
| Aug 9, 3:14 PM CDT | Areal Flood Advisory | LMK | Green, Taylor | 2 hr |
| Aug 9, 3:28 PM CDT | Areal Flood Advisory | LMK | Metcalfe | 2 hr |
| Aug 9, 3:53 PM CDT | Special Weather Statement | LMK | Cumberland | 22 min |
| Aug 9, 4:04 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland | 26 min |
| Aug 9, 4:30 PM CDT | Special Weather Statement | LMK | Clinton | 30 min |
| Aug 9, 4:38 PM CDT | Special Weather Statement | LMK | Monroe | 22 min |
| Aug 9, 5:18 PM CDT | Special Weather Statement | LMK | Monroe | 27 min |
Nearby
Special Weather Statements in Kentucky, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.